Journal article icon

Journal article

Answering Queries using Views over Probabilistic XML: Complexity and Tractability

Abstract:

We study the complexity of query answering using views in a probabilistic XML setting, identifying large classes of XPath queries -- with child and descendant navigation and predicates -- for which there are efficient (PTime) algorithms. We consider this problem under the two possible semantics for XML query results: with persistent node identifiers and in their absence. Accordingly, we consider rewritings that can exploit a single view, by means of compensation, and rewritings that can use m...

Expand abstract

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Journal:
pp. More from this journal
Volume:
11
Issue:
11
Pages:
8-1159
Publication date:
2012-08-01
EISSN:
2150-8097
Language:
English
Keywords:
Pubs id:
pubs:405516
UUID:
uuid:a8a9c76e-639c-4484-8836-1c97c7d82e86
Local pid:
pubs:405516
Source identifiers:
405516
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP